# SDR TRAX200701726

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS CUTOUT 550BB HAS CORROSION ON I/N SIDE.  CORROSION AT CUTOUT 65000 REMOVED PER REO 601R-57-21-030-07 ELITE STRUCTURAL SERVICES WO 50237 5000-0064.  SUPPLEMENTAL - SDR CLOSED 11/20/07.
